Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 99, NWS Norman, OK

April 24, 2007Stephens County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2007, 12:53 PM CDT for Stephens County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 12:53 PM CDT (17:53 UTC)
Expired
Apr 24, 2007, 1:30 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Stephens County, OK

The radar

The Altus AFB radar (KFDR), 93 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 1:13 PM CDTHAIL 1.751 W Marlow, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:23 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 241753
SVROUN
OKC137-241830-
/O.NEW.KOUN.SV.W.0099.070424T1753Z-070424T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1253 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 130 PM CDT

* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES WEST OF MARLOW...MOVING NORTHEAST     
  AT 30 MPH. HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH    
  ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE BRAY...CENTRAL HIGH...DUNCAN AND
  MARLOW.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3467 9814 3448 9813 3453 9780 3469 9782

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 11:11 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 24, 11:11 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1111 AM CDT TUE APR 24 2007

.UPDATE...
STORMS ONGOING ALONG THE DRYLINE ACROSS PARTS OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS. LATEST NAM GUIDANCE HAS SURFACE LOW MOVE
FARTHER SOUTHEAST INTO NORTHWEST OKLAHOMA. IF THIS HAPPENS...THIS WOULD
BACK SURFACE WINDS FURTHER ACROSS NORTHERN OKLAHOMA WHICH WOULD
BE MORE FAVORABLE FOR TORNADOES IF/WHEN STORMS CAN DEVELOP. TWO
FAVORED AREAS FOR MORE WIDESPREAD CONVECTION...ONE NEAR
OKLAHOMA/KANSAS BORDER AND THE OTHER ACROSS SOUTHERN/SOUTHEAST
OKLAHOMA LATER TONIGHT AS LLJ INFLUENCES THE REGION. 12Z GFS
CORROBORATES THIS SOLUTION WELL...HOWEVER...ISOLATED OR SCATTERED
SUPERCELLS COULD OCCUR ANYWHERE EAST OF THE DRYLINE.

STRONG CAP EVIDENT ON 12Z OUN SOUNDING. HEATING... LIFT FROM THE
DRYLINE...AND WIDESPREAD LIFT FROM APPROACHING UPPER LOW... SHOULD
ERODE THAT THIS AFTERNOON. AN 18Z AND A 21Z SOUNDING WILL BE
RELEASED WHICH SHOULD TELL US MORE.

AS FOR MORNING UPDATE...TWEAKED DEWPOINTS TO REFLECT CURRENT
DRYLINE TRENDS. ALSO INCREASED POPS ACROSS WESTERN OKLAHOMA DUE TO
ONGOING STORMS AND PROGGED SLOWER EASTWARD PROGRESSION OF THE
DRYLINE. OTHERWISE...NOT MANY CHANGES.

&&

.PREV DISCUSSION... /ISSUED 441 AM CDT TUE APR 24 2007/

DISCUSSION...

THE UPPER JET HAS NOW ROUNDED THE BACK SIDE OF THE UPPER LOW OVER
ARIZONA AND IS ACCELERATING EASTWARD. THE FINE LINE ON KAMA/KLBB
AGREES WITH THE POSITION OF THE DRYLINE WHICH IS MOVING EAST AT
25-30 KTS AND IS SCHEDULED TO ARRIVE IN WESTERN OKLAHOMA BY 13Z.
HIGH BASED SHOWERS ARE BEGINNING TO DEVELOP AS WELL JUST AHEAD OF
THE DRYLINE EAST OF LUBBOCK.

HAVE GREATER CONFIDENCE IN THE MODELS FORECAST POSITION OF THE
DRYLINE TODAY COMPARED WITH PREVIOUS DAYS DUE TO PROGRESSION OF THE
UPPER LOW. THE NAM/GFS ARE IN A GOOD AGREEMENT WITH THE DRYLINE
REACHING JUST WEST OF INTERSTATE 35 LATE TODAY BEFORE STALLING OR
POSSIBLY RETREATING SLIGHTLY OVERNIGHT. QUITE A SIGNIFICANT CAP TO
OVERCOME ACCORDING TO THE 00Z OUN RAOB BUT EXPECT
INCREASING/DEEPENING ASCENT TO BE MORE THAN ADEQUATE TO GENERATE
WIDESPREAD STORMS. THE MODERATE RISK AREA FROM THE SPC LOOKS GOOD
AND WE PLAN TO FOLLOW IT PRETTY CLOSELY. LOCAL ISSUES THAT MAY
NEED TO BE ADDRESSED INCLUDE THE TORNADO POTENTIAL WITH THE MODELS
SHOWING 2 MAIN AREAS OF POSSIBLE DEVELOPMENT...BOTH FROM MID OR
LATE AFTERNOON THROUGH THE EVENING. ONE AREA IS NEAR AND JUST
NORTH OF THE OKLAHOMA/KANSAS STATE LINE WHERE THE LOW LEVEL SHEAR
VECTOR IS ENHANCED TO THE APPROACHING SURFACE LOW OVER
KANSAS....WHILE THE OTHER AREA MAY BE IN THE EVENING OVER
SOUTHEAST OKLAHOMA IN RESPONSE TO THE LOW LEVEL JET.

EXPECT STORMS TO EVENTUALLY BECOME LINEAR EAST OF INTERSTATE 35 WITH
THE BULK OF THE SEVERE WEATHER POTENTIAL ENDING THIS EVENING WITH
THE INITIAL PASSAGE OF STORMS. BUT ADDITIONAL STORMS ARE ALSO
POSSIBLE LATER IN THE NIGHT ALONG/EAST OF THE DRYLINE THAT THE
MODELS SHOW RETREATING SLIGHTLY.

OTHER ISSUES THAT NEED ATTENTION ARE WINDS/FIRE DANGER WEST OF
THE DRYLINE THIS AFTERNOON. MODEL BUFKIT SOUNDINGS SHOW THE
POTENTIAL FOR MOMENTUM TRANSFER TO CONTRIBUTE TO WINDS NEAR
50 MPH ACROSS THE WESTERN TWO ROWS OF THE OUN FORECAST AREA WITH
MODEL RH IN THE 15 TO 20 PERCENT RANGE SOUTH OF THE RED RIVER.
HAVE THEREFORE ISSUED A WIND ADVISORY FOR THIS ENTIRE AREA AND A
RED FLAG WARNING FOR THE TEXAS COUNTIES.

WEDNESDAY COULD BE QUITE COMPLICATED WITH THE DRYLINE PROGRESSING
SLOWLY THROUGH THE REMAINDER OF THE AREA WHILE A COLD FRONT AND
SURFACE TROUGH CATCH UP WITH IT AS THE UPPER LOW DRIFTS OVER
OKLAHOMA. ITS DIFFICULT TO SAY JUST WHERE THE UPPER LOW WILL TRACK
AS IT BECOMES ESTABLISHED IN WEAK UPPER LEVEL FLOW WITH NO
SIGNIFICANT WESTERLY FLOW APPROACHING IT UNTIL THURSDAY.
NEVERTHELESS THE NAM/GFS ARE ARE PRETTY GOOD AGREEMENT THAT THE
LOW WILL TRACK TOWARD TULSA BY THURSDAY MORNING. EXPECT SCATTERED
SHRA/TS TO INCREASE WEDNESDAY AFTERNOON NEAR THE ABOVE MENTIONED
BOUNDARIES AND BENEATH THE LOW WITH THE DEEP LAYER SHEAR PROFILES
MOST CONDUCIVE FOR ORGANIZED SEVERE STORMS OVER SOUTHEAST
OKLAHOMA WHERE THE 0-6 KM SHEAR IS NEAR 35 KNOTS. BUT HAIL MAY
ACCOMPANY MANY STORMS DUE TO OF A LOW FREEZING LEVEL OF 8 KFT.

UNTIL THE LOW COMPLETELY EXITS THE REGION WITH DRY AIR ADVECTION
AND SUBSIDENCE DRYING THE REGION OUT...EXPECT TEMPERATURES WED
THROUGH SAT TO BE A LITTLE COOLER THAN PREVIOUSLY THOUGHT. LOW POPS
WERE INTRODUCED FOR FRIDAY/FRIDAY DUE TO QUICK MOVING AND
AMPLIFYING SHORTWAVE TROUGH FROM THE NORTHWEST. ABSOLUTE MOISTURE
WILL BE MARGINAL HOWEVER ASCENT COULD BE QUITE STRONG. WILL NEED
TO WATCH SUBSEQUENT MODEL RUNS CAREFULLY FOR POSSIBLY INCREASING
POPS DUE TO THE POSSIBILITY OF STRATIFORM PRECIPITATION THAT
ACCUMULATES ACROSS A LARGE AREA COMPARED TO CONVECTIVE THAT CAN
BE MORE ISOLATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  77  62  66  49 /  70  40  50  40
HOBART OK         79  50  62  44 /  40  10  40  30
WICHITA FALLS TX  79  58  71  49 /  60  20  20  20
GAGE OK           77  51  55  42 /  20  20  50  30
PONCA CITY OK     75  64  67  49 /  70  60  50  50
DURANT OK         77  65  75  54 /  60  70  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ004-005-009-010-
     014>016-021-022-033>037.

TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ083>089.

&&

07/11
Hazardous weather outlook, Apr 24, 12:00 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE APR 24 2007

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF LINE FROM ALVA...TO WEATHERFORD...TO
LAWTON...TO SEYMOUR TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOON
UNTIL 4 AM.

IMPACTS...
HAIL UP TO 3 INCHES AND TORNADOES...SOME STRONG...ARE THE PRIMARY
IMPACTS. WIND GUSTS TO 70 MPH AND FLOODING RAINS ARE THE SECONDARY
IMPACTS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
THROUGH TONIGHT.

DISCUSSION...
A STRONG UPPER-LEVEL STORM SYSTEM WILL MOVE EAST OUT OF COLORADO AND
NORTHERN NEW MEXICO THIS AFTERNOON AND TONIGHT...WITH AN ASSOCIATED
SURFACE LOW TO ITS EAST. EXTENDING SOUTHWARD FROM THIS SURFACE LOW
WILL BE A DRY LINE AND COLD FRONT...WHICH WILL BE ORIENTED
NORTH-SOUTH. ALONG AND EAST OF THE DRY LINE...STRONG AND SEVERE
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS AFTERNOON
AND EVENING ACROSS MUCH OF OKLAHOMA AND PARTS OF WESTERN NORTH
TEXAS. ADEQUATE LOW AND DEEP-LAYER WIND SHEAR WILL COMBINE WITH
SUFFICIENT INSTABILITY TO SUPPORT SCATTERED TO WIDESPREAD SUPERCELL
THUNDERSTORMS. THE DRY LINE IS EXPECTED TO STALL WEST OF I-35 BY
LATE AFTERNOON...AND IT COULD BACKUP SLIGHTLY THIS EVENING. DAMAGING
SUPERCELL STORMS...PRODUCING TORNADOES...VERY LARGE HAIL...DAMAGING
WIND GUSTS...AND FLOODING RAINS WILL BE A CONCERN ANYWHERE NEAR AND
EAST OF THIS DRY LINE THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL BE ASSOCIATED WITH THE DRY LINE THIS AFTERNOON AND
EARLY EVENING ACROSS THE WESTERN ONE-QUARTER OF OKLAHOMA AND MUCH OF
WESTERN NORTH TEXAS.  AS A RESULT... A WIND ADVISORY WILL BE IN
AFFECT FROM NOON UNTIL 7 PM ACROSS THE MENTIONED AREA...AS
SOUTHWESTERLY WINDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS UP TO
50 MPH POSSIBLE.  PLEASE REFER TO THE WIND ADVISORY PRODUCT FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY REDEVELOP IN NORTHERN...CENTRAL...AND SOUTHEAST
OKLAHOMA WEDNESDAY AFTERNOON. THE UPPER LEVEL STORM IS EXPECTED TO
MOVE THROUGH THOSE AREAS DURING THE DAY AND EARLY EVENING. THE COLD
AIR ALOFT ASSOCIATED WITH THE STORM WILL ALLOW ANY STORMS TO BE
EFFICIENT HAIL PRODUCERS. HIGHER VALUES OF WIND SHEAR WILL BE
PRESENT IN SOUTHEAST OKLAHOMA WHERE THUNDERSTORMS...SOME
SEVERE...COULD BE SUSTAINED. LARGE HAIL IS THE MAIN CONCERN OVER THE
MENTIONED AREAS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY MORNING.

11

In the hours before

Special weather statement, Apr 24, 12:34 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1234 PM CDT TUE APR 24 2007

OKZ038-241745-
COMANCHE OK-
1234 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF STERLING AT
1234 PM CDT...MOVING NORTHEAST AT 40 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN COMANCHE COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, Apr 24, 12:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1239 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             RANDLETT                34.18N 98.46W
04/24/2007  E0.88 INCH       COTTON             OK   AMATEUR RADIO

&&

SMITH
Local storm report, Apr 24, 12:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1241 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             RANDLETT                34.18N 98.46W
04/24/2007  E1.25 INCH       COTTON             OK   AMATEUR RADIO

&&

SMITH
Special weather statement, Apr 24, 12:42 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1242 PM CDT TUE APR 24 2007

OKZ050-241800-
LOVE OK-
1242 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED NEAR THACKERVILLE AT 1242 PM CDT...
MOVING NORTH-NORTHEAST AT 45 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN LOVE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Special weather statement, Apr 24, 12:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT TUE APR 24 2007

OKZ039-241800-
STEPHENS OK-
1244 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR STEPHENS COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF CENTRAL HIGH AT
1244 PM CDT...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN STEPHENS COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, Apr 24, 12:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1248 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             8 S STERLING            34.63N 98.17W
04/24/2007  E1.00 INCH       COMANCHE           OK   AMATEUR RADIO

&&

SMITH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:15 PM CDTTornado WarningOUNHarper30 min
Apr 24, 4:56 AM CDTWind AdvisoryOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 8 more8 hr
Apr 24, 11:10 AM CDTSevere Thunderstorm WarningOUNComanche, Kiowa50 min
Apr 24, 11:33 AM CDTSevere Thunderstorm WarningOUNCaddo42 min
Apr 24, 11:40 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton50 min
Apr 24, 12:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady44 min
Apr 24, 12:28 PM CDTSevere Thunderstorm WarningOUNCotton47 min
Apr 24, 12:38 PM CDTSevere Thunderstorm WarningOUNComanche52 min
Apr 24, 12:45 PM CDTSevere Thunderstorm WarningOUNCanadian30 min
Apr 24, 12:58 PM CDTSevere Thunderstorm WarningOUNGrady47 min
Apr 24, 1:20 PM CDTSevere Thunderstorm WarningOUNLogan25 min
Apr 24, 1:34 PM CDTSevere Thunderstorm WarningOUNStephens26 min
Apr 24, 2:09 PM CDTSevere Thunderstorm WarningOUNJefferson51 min
Apr 24, 2:13 PM CDTSevere Thunderstorm WarningOUNMarshall32 min
Apr 24, 2:18 PM CDTSevere Thunderstorm WarningOUNNoble27 min
Apr 24, 2:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma36 min
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningOUNPayne46 min
Apr 24, 2:33 PM CDTSevere Thunderstorm WarningOUNJohnston42 min
Apr 24, 2:36 PM CDTSevere Thunderstorm WarningOUNLincoln39 min
Apr 24, 3:39 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes51 min
Apr 24, 3:41 PM CDTSevere Thunderstorm WarningOUNPontotoc33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.